# SDR DALA2025011000207

- Difficulty date: January 4, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 59,971 hours, 29,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3277 DISC: MX WAS RUNNING ENGINES AT IDLE WITH PACKS ON AND SMELLED FUMES/ OIL AT FWD GALLEY AREA. C/A: INSPECTED APU INLET AND COMPARTMENT PER A320 AMM 49-00 NO OIL LEAKS FOUND. EVIDENCE OF DEICING FLUID NEAR APU INLET WITH APU BLEED ON SLIGHT SWEET SMELL PRESENT. ISOLATED TO ONLY WITH APU BLEED ON. C/W ERA 568923-14TR SECTION I STEPS 1-6. C/W A320 AMM 21-00-00-615-804-A. ECS DECONTAMINATION STAGE 1 AND 2. NO SMOKE/ FUMES/ PRESENT DURING/AFTER ENG RUNS. COMPLETED RI PER ERA 623409-14 ALL STEPS IN ERA 568923-14TR REV C C/W OKAY FOR SVC. (LP: 6707110)
